Translator Disclaimer
March 2005 Fusing o-minimal structures
A. J. Wilkie
J. Symbolic Logic 70(1): 271-281 (March 2005). DOI: 10.2178/jsl/1107298520

Abstract

In this note I construct a proper o-minimal expansion of the ordered additive group of rationals.

Citation

Download Citation

A. J. Wilkie. "Fusing o-minimal structures." J. Symbolic Logic 70 (1) 271 - 281, March 2005. https://doi.org/10.2178/jsl/1107298520

Information

Published: March 2005
First available in Project Euclid: 1 February 2005

zbMATH: 1091.03012
MathSciNet: MR2119133
Digital Object Identifier: 10.2178/jsl/1107298520

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2005
Back to Top